# SDR ASAA2013121596887

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 593 hours, 208 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON TAXI OUT.  ACFT GROUNDED.  COMPLIED WITH QRH, OPS NORMAL.
